References for
Polish Academy of Sciences


Articles:

  1. M Karlowicz, Jubilee of 20 years of the Mathematical Institute of the Polish Academy of Sciences as well as of the 50 years of Kazimierz Kuratowski's scientific activity (Polish), Wiadom. Mat. (2) 12 (1969), 77-82.
  2. K Kuratovskii, The scientific activity of the Mathematical Institute of the Polish Academy of Sciences (Russian), Uspehi Mat. Nauk (N.S.) 10 3(65) (1955), 217-221.
  3. C Olech, Twenty-five years of the activity of the Institute of Mathematics of the Polish Academy of Sciences, Wiadom. Mat. 18 (1974), 159-171.
  4. K Urbanik, A quarter of a century of scientific research at the Institute of Mathematics of the Polish Academy of Sciences, Wiadom. Mat. 18 (1974), 171-183.